# SDR ABXA9701122

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9751588
- Condition: Cracked
- Location: Bs 759/875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STA 759 AND 875.375, BETWEEN SEAT TRACKS C AND D.  FABRICATED SUPPORT ANGLES AND INSTALLED IAW DC8 SRM 51-1-8 AND ABX REA 853-19470.
